Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 106, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 18, 2013, 3:03 PM CDT for Franklin County, Missouri. It took effect at Apr 20, 2013, 3:00 PM CDT. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2013, 3:03 PM CDT (20:03 UTC)
- In effect from
- Apr 20, 2013, 3:00 PM CDT
- Expired
- Apr 22, 2013, 3:24 AM CDT
- In force
- 36 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Franklin County, MO
The radar
The St Louis radar (KLSX), 57 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bourbeuse River at Union (UNNM7).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07016500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
323
WGUS43 KLSX 182003
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
303 PM CDT THU APR 18 2013
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
BIG RIVER AT BYRNESVILLE
BOURBEUSE RIVER AT UNION
MERAMEC RIVER NEAR STEELVILLE
MERAMEC RIVER NEAR SULLIVAN
MERAMEC RIVER AT PACIFIC
MERAMEC RIVER NEAR EUREKA
MERAMEC RIVER AT VALLEY PARK
.THIS FLOOD WARNING IS A RESULT OF 1 to 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND UP TO 1 INCH FORECAST IN THE NEXT 24 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-192003-
/O.NEW.KLSX.FL.W.0105.130419T0048Z-130422T1937Z/
/BYRM7.2.ER.130419T0048Z.130420T1800Z.130421T1937Z.NO/
303 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BIG RIVER AT BYRNESVILLE
* FROM THIS EVENING TO MONDAY AFTERNOON.
* AT 2:45 PM THURSDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 23.0 FEET BY SATURDAY EARLY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* IMPACT...AT 22.4 FEET...AT THIS LEVEL, TWIN RIVERS BRIDGE ROAD MUST
BE CLOSED.
* IMPACT...AT 20.5 FEET...BURGAN GROVE ROAD BEGINS FLOODING NEAR
COTTAGE GROVE ROAD, CUTTING OFF ACCESS TO COTTAGE GROVE ROAD.
HIGHWAY W NEAR HOENE SPRING IS CLOSED AS WATER CROSSES THE
PAVEMENT.
* IMPACT...AT 20.0 FEET...SOUTH BYRNESVILLE ROAD GOES UNDER WATER NEAR
THIS LEVEL.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY BB SOUTHEAST OF CEDAR HILL
WILL BE CLOSED NEAR THIS HEIGHT.
* IMPACT...AT 19.1 FEET...BACKYARDS AND ONE BASEMENT ALONG BURGAN
GROVE ROAD 2 MILES WEST OF HOUSE SPRINGS BEGIN TO FLOOD.
* IMPACT...AT 19.0 FEET...DUTCH CREEK ROAD SOUTH OF BYRNESVILLE AND
BYRNESVILLE ROAD NEAR JOHN MCKEEVER ROAD NORTH OF BYRNESVILLE BEGIN
TO FLOOD.
* IMPACT...AT 18.0 FEET...CEDAR HILL ROAD AT CEDAR HILL AND KLONDIKE
ROAD SOUTH OF CEDAR HILL BEGIN TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
BEGINS FLOODING.
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC071-192003-
/O.NEW.KLSX.FL.W.0106.130420T2200Z-130422T0824Z/
/UNNM7.1.ER.130420T2200Z.130421T0000Z.130421T0824Z.NO/
303 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BOURBEUSE RIVER AT UNION
* FROM SATURDAY AFTERNOON TO LATE SUNDAY NIGHT.
* AT 2:30 PM THURSDAY THE STAGE WAS 8.4 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 15.2 FEET BY SATURDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094 3842 9087
$$
MOC055-192003-
/O.NEW.KLSX.FL.W.0107.130419T0938Z-130421T1256Z/
/SEEM7.1.ER.130419T0938Z.130419T1800Z.130420T1256Z.NO/
303 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR STEELVILLE
* FROM LATE TONIGHT TO SUNDAY MORNING.
* AT 2:30 PM THURSDAY THE STAGE WAS 3.2 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
RISE TO NEAR 14.4 FEET BY TOMORROW AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 14.0 FEET...NEAR THIS HEIGHT, ROADS TO THE LUCKY CLOVER
CAMPGROUNDS BEGIN TO FLOOD.
* IMPACT...AT 12.5 FEET...THE ENTRANCE GATE TO THE CAMPGROUND AT
ONONDAGA CAVE STATE PARK OFF HIGHWAY H BEGINS TO FLOOD NEAR THIS
HEIGHT.
* IMPACT...AT 12.0 FEET...AGRICULTURAL AND RECREATIONAL AREAS ALONG
THE RIGHT BANK FLOOD. AT ADVENTURE OUTDOORS WEST OF STEELVILLE,
THE STORE BEGINS TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 9.0 FEET...AT ADVENTURE OUTDOORS WEST OF STEELVILLE, THE
CAMPGROUNDS BECOME FLOODED NEAR THIS HEIGHT.
* IMPACT...AT 4.0 FEET...AT THIS HEIGHT, THE TOP OF A LOW WATER BRIDGE
NEAR ADVENTURE OUTDOORS WEST OF STEELVILLE BEGINS FLOODING.
&&
LAT...LON 3793 9152 3800 9152 3806 9125 3801 9121
$$
MOC055-221-192003-
/O.NEW.KLSX.FL.W.0108.130419T0253Z-130422T1112Z/
/SLLM7.1.ER.130419T0253Z.130420T0000Z.130421T1112Z.NO/
303 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR SULLIVAN
* FROM THIS EVENING TO MONDAY MORNING.
* AT 2:30 PM THURSDAY THE STAGE WAS 7.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 19.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 17.3 FEET...THE ONONDAGA CAVE STATE PARK PICNIC SHELTER
BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 17.0 FEET...AT THIS HEIGHT THE ENTIRE ARAPAHO CAMPGROUND
WILL BE UNDER WATER.
* IMPACT...AT 15.6 FEET...THE BASIC LOOP OF THE ONONDAGA CAVE STATE
PARK CAMPGROUND BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 14.5 FEET...AT THIS HEIGHT THE ARAPAHO CAMPGROUND WILL
EVACUATE CAMPERS. THIS CAMPGROUND IS ABOUT 8.5 RIVER MILES
DOWNSTREAM FROM THE GAGE. ABOUT 14.3 MILES UPSTREAM OF THE GAGE...
CAVE ROAD ACCESS TO OZARK OUTDOORS BEGINS FLOODING NEAR THIS
HEIGHT.
* IMPACT...AT 14.0 FEET...THE MAIN ENTRANCE ROAD TO THE MERAMEC STATE
PARK CAMPGROUND BEGINS FLOODING...BLOCKING ACESS TO CABINS 1-8...
THE PICNIC AND PLAYGROUND AREAS, AND THE WILDERNESS TRAILHEAD
PARKING LOT. AT ONONDAGA CAVE STATE PARK...THE PRIMARY ENTRANCE TO
THE CAMPGROUND IS CLOSED AND THE SECONDARY ENTRANCE IS USED NEAR
THIS HEIGHT.
* IMPACT...AT 13.5 FEET...CAVE ROAD BEGINS FLOODING AT ONONDAGA CAVE
STATE PARK NEAR THIS HEIGHT.
* IMPACT...AT 12.0 FEET...THE MAIN ENTRANCE GATE AT ONONDAGA CAVE
STATE PARK BEGINS FLOODING NEAR THIS HEIGHT. THIS MAY EVENTUALLY
FORCE THE PARK TO USE THE REAR ENTRANCE AS THE PRIMARY ENTRANCE TO
THE PARK.
* IMPACT...AT 11.5 FEET...A SMALL BRIDGE IN THE BACK OF MERAMEC STATE
PARK PARK IS FLOODED, CUTTING THE PARK IN TWO. IF THE RIVER
CONTINUES TO RISE...PARK OFFICIALS WILL EVACUATE THE CAMPGROUNDS AT
THIS POINT.
* IMPACT...AT 11.0 FEET...RIGHT BANK BEGINS TO OVERFLOW FLOODING
WOODED AREAS.
* IMPACT...AT 6.0 FEET...WHEN THE RIVER IS RISING ABOVE THIS HEIGHT,
CANOE OUTFITTERS WILL GENERALLY NOT RENT OUT CANOES OR RAFTS.
&&
LAT...LON 3800 9120 3806 9125 3829 9109 3840 9089 3837 9082
$$
MOC071-099-192003-
/O.NEW.KLSX.FL.W.0109.130420T1551Z-130423T1648Z/
/PCFM7.1.ER.130420T1551Z.130421T1800Z.130422T1648Z.NO/
303 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER AT PACIFIC
* FROM SATURDAY MORNING TO TUESDAY MORNING.
* AT 2:30 PM THURSDAY THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 18.2 FEET BY SUNDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 18.6 FEET...HORNECKER ROAD BEGINS TO FLOOD NEAR THIS
HEIGHT.
* IMPACT...AT 18.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW.
* IMPACT...AT 17.5 FEET...PRIVATE ROAD UNDER THE HIGHWAY F BRIDGE
BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 17.0 FEET...STATE HIGHWAY AK BEGINS FLOODING NEAR THE
INTERSECTION WITH STATE HIGHWAY O NEAR THIS HEIGHT.
* IMPACT...AT 16.5 FEET...OPEECHEE BEACH ROAD IS FLOODED AND CLOSED.
* IMPACT...AT 16.2 FEET...OPEECHEE BEACH ROAD BEGINS FLOODING.
* IMPACT...AT 16.0 FEET...HIGHWAY N BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...HUNTERS FORD ROAD IS CLOSED NEAR THIS
HEIGHT.
* IMPACT...AT 15.0 FEET...FLOOD STAGE. FARM AND PASTURE LAND BEGINS
TO FLOOD. MINOR FLOODING BEGINS.
&&
LAT...LON 3838 9085 3840 9079 3848 9080 3849 9064 3845 9065
$$
MOC099-189-192003-
/O.NEW.KLSX.FL.W.0110.130420T0712Z-130423T2149Z/
/ERKM7.1.ER.130420T0712Z.130421T1800Z.130422T2149Z.NO/
303 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR EUREKA
* FROM LATE FRIDAY NIGHT TO TUESDAY AFTERNOON.
* AT 2:30 PM THURSDAY THE STAGE WAS 8.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND
CONTINUE TO RISE TO NEAR 24.9 FEET BY SUNDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 24.5 FEET...HORNECKER ROAD IS CLOSED NEAR THIS HEIGHT.
* IMPACT...AT 22.8 FEET...SPRING RIVER RANCH ROAD BEGINS FLOODING NEAR
THIS HEIGHT ON THE EAST END.
* IMPACT...AT 21.0 FEET...WILLMAN ROAD NEAR THE HIGHWAY 109/W BRIDGE
BECOMES INUNDATED AND IMPASSABLE. ABOVE THIS HEIGHT, WILLMAN ROAD
RESIDENTS GENERALLY USE BOATS TO LEAVE THEIR PROPERTY.
* IMPACT...AT 20.2 FEET...HUNTERS FORD ROAD IS CLOSED NEAR THIS
HEIGHT.
* IMPACT...AT 20.0 FEET...WEST SPRING RIVER ROAD BECOMES INUNDATED AT
THIS HEIGHT. AT THIS LEVEL ALL CARS MUST BE MOVED OFF THE ROAD TO
HIGHER GROUND.
* IMPACT...AT 18.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
&&
LAT...LON 3845 9065 3855 9063 3855 9056 3850 9056
$$
MOC099-189-192003-
/O.NEW.KLSX.FL.W.0111.130420T0112Z-130424T2236Z/
/VLLM7.2.ER.130420T0112Z.130421T1800Z.130423T2236Z.NO/
303 PM CDT THU APR 18 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER AT VALLEY PARK
* FROM FRIDAY EVENING TO WEDNESDAY AFTERNOON.
* AT 2:30 PM THURSDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 24.0 FEET BY SUNDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 24.0 FEET...WATER REACHES TOP OF BOAT RAMP AT VALLEY
PARK PUBLIC FISHING ACCESS. ALSO, THE ANHEUSER-BUSCH SOCCER PARK
BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 23.5 FEET...RIVERFRONT PARKING AREA OF MINNIE HA HA PARK
ACROSS THE RIVER FROM FENTON BEGINS FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 21.9 FEET...YARNELL ROAD IS CLOSED AT RIVERSIDE DRIVE.
LARKIN WILLIAMS IS CLOSED AT RIVERSIDE GOLF CLUB ENTRANCE. IN
VALLEY PARK...TREE COURT INDUSTRIAL ROAD BEGINS FLOODING BETWEEN
MARSHALL ROAD AND SCARLET OAK BOULEVARD. ALSO...THE GOLF COURSE AT
FAMILY GOLF AND LEARNING CENTER AND THE KIRKWOOD ATHLETIC
ASSOCIATION BALL FIELDS BEGIN FLOODING NEAR THIS HEIGHT.
* IMPACT...AT 21.0 FEET...WATER ENTERS THE SW CORNER OF LARKIN
WILLIAMS AND YARNELL ROAD INTERSECTION THROUGH A STORMWATER GRATE.
IN VALLEY PARK...MARSHALL ROAD BEGINS TO FLOOD BETWEEN TREE COURT
INDUSTRIAL ROAD AND TIMBERVIEW ROAD.
* IMPACT...AT 20.5 FEET...MARSHALL ROAD BEGINS TO FLOOD.
* IMPACT...AT 20.2 FEET...PORTIONS OF FENTON BEGIN TO FLOOD.
* IMPACT...AT 19.5 FEET...BUDER PARK AND THE RECREATION PARK AT THE
WATER PLANT FLOODS.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING BEGINS.
* IMPACT...AT 18.0 FEET...FARMLAND ON THE RIGHT BANK BEGINS TO FLOOD.
* IMPACT...AT 16.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS. BUDER
PARK BEGINS TO FLOOD.
* IMPACT...AT 12.0 FEET...SLUICE GATES AT 5TH STREET, 3RD STREET, AND
FISHPOT CREEK AT UNION PACIFIC RAILWAY TRACKS MUST BE CLOSED.
&&
LAT...LON 3854 9056 3855 9056 3857 9043 3851 9044
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/19 04/20 04/21 04/22 04/23
BIG RIVER
BYRNESVILLE 16.0 13.82 18.2 22.6 19.5 8.4 6.3
BOURBEUSE RIVER
UNION 15.0 8.40 9.1 13.4 14.7 8.1 4.8
MERAMEC RIVER
STEELVILLE 12.0 3.23 13.3 12.3 7.0 4.6 3.4
SULLIVAN 11.0 6.97 16.4 17.2 10.8 7.3 5.7
PACIFIC 15.0 5.54 9.6 14.1 18.0 16.2 7.8
EUREKA 18.0 8.19 15.0 19.2 24.6 21.3 12.13 follow-up statements
917
WGUS83 KLSX 191740
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 PM CDT FRI APR 19 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
BIG RIVER AT
...BYRNESVILLE
BOURBEUSE RIVER AT
...UNION AFFECTING FRANKLIN COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 5 INCHES OF RAIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-201740-
/O.EXT.KLSX.FL.W.0105.000000T0000Z-130422T1448Z/
/BYRM7.2.ER.000000T0000Z.130420T1200Z.130421T1448Z.NO/
1240 PM CDT FRI APR 19 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG RIVER AT BYRNESVILLE
* AT 11:45 AM FRIDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 23.5 FEET BY TOMORROW MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* IMPACT...AT 22.4 FEET...TWIN RIVERS BRIDGE ROAD MUST BE CLOSED.
* IMPACT...AT 20.5 FEET...BURGAN GROVE ROAD BEGINS FLOODING NEAR
COTTAGE GROVE ROAD, CUTTING OFF ACCESS TO COTTAGE GROVE ROAD.
HIGHWAY W NEAR HOENE SPRING IS CLOSED AS WATER CROSSES THE PAVEMENT.
* IMPACT...AT 20.0 FEET...SOUTH BYRNESVILLE ROAD GOES UNDER WATER NEAR
THIS LEVEL.
* IMPACT...AT 19.2 FEET...STATE HIGHWAY BB SOUTHEAST OF CEDAR HILL
WILL BE CLOSED NEAR THIS HEIGHT.
* IMPACT...AT 19.1 FEET...BACKYARDS AND ONE BASEMENT ALONG BURGAN
GROVE ROAD 2 MILES WEST OF HOUSE SPRINGS BEGIN TO FLOOD.
* IMPACT...AT 19.0 FEET...DUTCH CREEK ROAD SOUTH OF BYRNESVILLE AND
BYRNESVILLE ROAD NEAR JOHN MCKEEVER ROAD NORTH OF BYRNESVILLE BEGIN
TO FLOOD.
* IMPACT...AT 18.0 FEET...CEDAR HILL ROAD AT CEDAR HILL AND KLONDIKE
ROAD SOUTH OF CEDAR HILL BEGIN TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
BEGINS FLOODING.
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC071-201740-
/O.EXT.KLSX.FL.W.0106.130420T2100Z-130422T0600Z/
/UNNM7.1.ER.130420T2100Z.130421T0000Z.130421T0600Z.NO/
1240 PM CDT FRI APR 19 2013
THE FLOOD WARNING CONTINUES FOR
THE BOURBEUSE RIVER AT UNION
* AT 12 PM FRIDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO RISE TO NEAR 15.1 FEET BY TOMORROW
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094 3842 9087
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/20 04/21 04/22 04/23 04/24
BIG RIVER
BYRNESVILLE 16.0 18.38 23.5 17.4 9.3 6.9 5.9
BOURBEUSE RIVER
UNION 15.0 10.81 14.1 14.4 8.0 5.0 3.9915
WGUS83 KLSX 200253
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
953 PM CDT FRI APR 19 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG RIVER AT BYRNESVILLE
BOURBEUSE RIVER AT UNION
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL THAT OCCURRED
EARLIER THIS WEEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-210253-
/O.EXT.KLSX.FL.W.0105.000000T0000Z-130422T1524Z/
/BYRM7.2.ER.000000T0000Z.130420T1200Z.130421T1524Z.NO/
953 PM CDT FRI APR 19 2013
THE FLOOD WARNING CONTINUES FOR THE BIG RIVER AT BYRNESVILLE
* UNTIL MONDAY MORNING.
* AT 8:45 PM FRIDAY THE STAGE WAS 21.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CREST AT 23.4 FEET EARLY TOMORROW MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* IMPACT...AT 22.4 FEET...AT THIS LEVEL, TWIN RIVERS BRIDGE ROAD MUST
BE CLOSED.
&&
LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
$$
MOC071-210253-
/O.EXT.KLSX.FL.W.0106.130420T2000Z-130422T0600Z/
/UNNM7.1.ER.130420T2000Z.130421T0000Z.130421T0600Z.NO/
953 PM CDT FRI APR 19 2013
THE FLOOD WARNING CONTINUES FOR THE BOURBEUSE RIVER AT UNION
* FROM SATURDAY AFTERNOON TO LATE SUNDAY NIGHT.
* AT 9:30 PM FRIDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE TOMORROW
AFTERNOON AND CREST AT 15.2 FEET TOMORROW EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094 3842 9087
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/20 04/21 04/22 04/23 04/24
BIG RIVER
BYRNESVILLE 16.0 21.73 23.4 17.7 9.3 6.9 5.9
BOURBEUSE RIVER
UNION 15.0 12.59 14.1 14.3 8.1 5.0 3.9596
WGUS83 KLSX 201556
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1056 AM CDT SAT APR 20 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
BOURBEUSE RIVER AT
...UNION
.THIS FLOOD WARNING IS CANCELLED..
&&
MOC071-201626-
/O.CAN.KLSX.FL.W.0106.000000T0000Z-130422T0600Z/
/UNNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CDT SAT APR 20 2013
THE FLOOD WARNING IS CANCELLED FOR
THE BOURBEUSE RIVER AT UNION.
* AT 10:30 AM SATURDAY THE STAGE WAS 14.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.8 FEET THIS EVENING.
&&
LAT...LON 3826 9123 3832 9133 3838 9137 3848 9094 3842 9087
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 04/21 04/22 04/23 04/24 04/25
BOURBEUSE RIVER
UNION 15.0 13.96 14.0 8.2 5.0 3.9 3.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 18, 12:25 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Apr 18, 12:25 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1225 PM CDT THU APR 18 2013
.UPDATE...
ISSUED AT 1225 PM CDT THU APR 18 2013
TOR WATCH EXPIRING AT 18Z WILL BE CLOSE TO WHAT WE EXPECT AND DO
NOT ANTICIPATE ANY FURTHER CHANGES.
WIND ADVISORY AND FLASH FLOOD WATCH TO PROBABLY BE CANCELLED
EARLY THE WAY RADAR TRENDS ARE SHAPING UP.
ISSUED AT 1045 AM CDT THU APR 18 2013
HEAVY RAIN AXIS HAS SHITED EAST AND AS A RESULT...HAVE TRIMMED
ABOUT HALF OF THE EXISTING FFA AS AREAS THAT HAVE PROBLEMS
ALREADY HAVE A WARNING TO COVER THIS INFO. NO NEW ADDITIONAL
FLOODING IS ANTICIPATED OUTSIDE OF RIVERS. THE REST OF THE FFA
REMAINS IN EFFECT...BUT TRIMMED THE EXPIRATION TO 23Z/6PM AS ONLY
LIGHT RAINFALL AMOUNTS EXPECTED AFTER THIS TIME.
WIND ADVISORY HAS BEEN TRIMMED AS WELL...AS ONCE RAIN MOVES IN THE
AIR STABILIZES ENOUGH TO SEVERELY LIMIT WIND GUST POTENTIAL. KEPT
JUST THREE COUNTIES IN IL IN IT BUT EVEN THIS IS A MARGINAL EVENT
AT BEST WITH RAIN JUST TO THEIR NW. STILL...WITH CARBONDALE/KMDH
JUST TO THEIR S ROUTINELY HITTING HI GUSTS...KEPT IT IN FOR NOW.
WIND ADVISORY ALSO EXPIRES EARLIER...AT 20Z/3PM AS STABILIZATION
OF BOUNDARY SHOULD BE WELL UNDERWAY BY THEN.
TOR WATCH HAS BEEN EXPANDED TO REYNOLDS COUNTY MO AND EXTENDED
UNTIL 18Z WITH THAT FINAL CONVECTIVE LINE MOVING THRU. SEVERE
AFTER THIS IS NOT ANTICIPATED.
TES
&&
.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 151 AM CDT THU APR 18 2013
COMPLEX WX SITUATION THRU THE PERIOD. MAIN FOCUS WILL BE TSRA/SVR
WX THREAT TODAY INTO TONIGHT ALONG WITH HEADLINES...NAMELY THE
ONGOING FLASH FLOOD THREAT AS WELL AS A POSSIBLE NEED FOR A WIND
ADVISORY AHEAD OF THE ADVANCING CDFNT.
INITIAL THOUGHTS WERE THAT THE NAM WAS GOING TO BE THE MDL OF
CHOICE TODAY. HOWEVER...BASED ON LATEST RADAR TRENDS...BELIEVE THE
FASTER SOLNS WILL PERFORM WELL. AMONG THEM...THE 4KM NCEP WRF...
THE HRRR...NSSL 4KM WRF AND TO SOME DEGREE THE LOCAL WRF ALBEIT A
LITTLE SLOW. THESE SOLNS WUD SUGGEST A BAND OF TSRA EXTENDING FROM
NEAR PPQ TO THE STL METRO AREA...SWWD TO NEAR SULLIVAN BY AROUND
SUNRISE. WITH TSRA BECOMING BETTER ORGANIZED ACROSS PORTIONS OF
CNTL MO...THIS SOLN SEEMS REASONABLE.
AS FOR SVR THREAT...A FAIR AMOUNT OF INSTABILITY REMAINS ACROSS
MUCH OF THE CWA. WHILE THE WRMFNT CURRENTLY EXTENDS FROM JUST N OF
COU TO JUST S OF PPQ...INVERSION SEEMS TO BE RATHER SHALLOW AND
WILL NOT TAKE MUCH TO PENETRATE IT. HIGHEST CHANCES FOR SVR WX
WILL BE ACROSS FAR ERN PORTIONS OF THE CWA WHERE SOME HEATING MAY
BE POSSIBLE BEFORE THE TSRA ARRIVE. BASED ON SHEAR PROFILES AND
LOW LEVEL HODOGRAPHS...PRIMARY THREAT WILL BE DAMAGING WINDS AND
TORNADOES. WHILE A HAIL THREAT EXISTS...THIS THREAT SHUD BE
MINIMIZED DUE TO THE LINEAR MODE AND WITH LOW PROBABILITIES OF
ANY STORMS FORMING IN THE WARM SECTOR.
AS FOR TEMPS...LOCATIONS N OF THE WRMFNT HAVE ALREADY SEEN
TODAY/S HIGH WHILE MANY OTHER LOCATIONS WILL LIKELY SEE THE
DAYTIME HIGH NEAR SUNRISE. TRENDED WARM TO THE S AND E TODAY AND
TRENDED ON THE WARMER SIDE TONIGHT WITH EXPECTED CLOUD COVER.
A WIND ADVISORY MAY BE NEEDED FOR ERN PORTIONS OF THE CWA FOR A
BRIEF TIME THIS MORNING AHEAD OF THE TSRA. HOWEVER...INITIAL
THINKING IS THAT ONE WILL NOT BE ISSUED DUE TO UNCERTAINTY IN
TIMING OF CONVECTION. WILL NOT BE MAKING CHANGES TO THE FLASH
FLOOD WATCH.
TILLY
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 439 AM CDT THU APR 18 2013
FOR THE REMAINDER OF THE FORECAST...PREVIOUS FORECAST APPEARS TO
BE ON TRACK WITH ONLY MINOR CHANGES TO ACCOUNT FOR TIMING
DIFFERENCES.
MDLS ARE IN GOOD AGREEMENT THRU MON WHEN THE GFS BECOMES A FAST
OUTLIER. FOR MON AND BEYOND...BEGAN TREND TWD THE SLOWER ECMWF/GEM
SOLNS.
TILLY
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1225 PM CDT THU APR 18 2013
AREA OF IFR CIGS AND VSBYS ASSOCIATED WITH DRIZZLE WILL MOVE IN
BEHIND CD FROPA THIS AFTERNOON...OTHERWISE LARGELY MVFR TO VFR
CONDITITIONS AHEAD OF IT. THE POST-FRONTAL IFR SHOULD LAST ONLY
3-5 HOURS ON AVERAGE...THE LONGEST IN KUIN...WITH EXTENSIVE MVFR
CIGS THEN CONTINUING FOR SEVERAL HOURS AFTER. ANOTHER AREA OF IFR
CIGS WILL DROP DOWN FROM THE MID MO RIVER VALLEY BUT SHOULD MAINLY
CLIP KUIN LATE TONIGHT AND FRIDAY MORNING. LOWER CIGS TO THEN
CLEAR OUT TO THE E BY LATE FRIDAY MORNING BUT WILL BE REINFORCED
BY LO-END VFR OR HI-END MVFR DIURNAL CIGS WITH SC/CU FIELD
DEVELOPING IN THE COLD AIR ALOFT BEHIND THE STORM. GUSTY W SFC
WINDS WILL OCCUR WITH FROPA AND CONTINUE LARGELY UNABATED THRU THE
NIGHT AND INTO FRIDAY.
SPECIFICS FOR KSTL...LOOK FOR DETERIORATING CONDS BEHIND CDFNT
LATER TODAY...BUT THIS SHOULD BE TEMPORARY WITH SOME IMPROVEMENT
EXPECTED LATER IN THE EVENING AND MUCH OF OVERNIGHT. ANOTHER BATCH
OF LO CIGS WILL COME CLOSE TO THE AIRPORT LATE TONIGHT AND FRIDAY
MORNING BUT THE WORST IFR CONDS SHOULD REMAIN TO THE N AND
INSTEAD SHOULD REINFORCE THE MVFR CIGS. DIURNAL REINFORCEMENT OF
THE CLOUD DECK THEN EXPECTED ON FRIDAY BUT SHOULD BE ABOVE 2KFT IF
NOT A LO-END VFR. GUSTY W SFC WNDS EXPECTED WITH FROPA AND WILL
CONTINUE THRU FRIDAY AFTERNOON...ALTHOUGH SOME DIMINISHMENT LIKELY
LATER TONIGHT UNTIL FRIDAY MORNING.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-JEFFERSON MO-LINCOLN MO-ST.
CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH UNTIL 6 PM CDT THIS EVENING FOR BOND IL-
CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
MACOUPIN IL-MADISON IL-MONROE IL-MONTGOMERY IL-ST. CLAIR IL.
WIND ADVISORY UNTIL 3 PM CDT THIS AFTERNOON FOR MARION IL-
RANDOLPH IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 18, 2:22 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 222 PM CDT THU APR 18 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 222 PM CDT THU APR 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS AREAS TO THE SOUTH AND EAST OF SAINT LOUIS CITY THROUGH EARLY THIS EVENING. STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL AMOUNTS WHICH MAY LEAD TO FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM. FOR FURTHER INFORMATION...PLEASE REFER TO THE WATCH PRODUCT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY OBSERVED FLOODING AS WELL AS RAINFALL AMOUNTS OVER TWO INCHES. TES
In the hours before
Local storm report, Apr 18, 2:14 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
214 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD IRONTON 37.60N 90.64W
04/18/2013 IRON MO LAW ENFORCEMENT
COUNTY ROAD 69 WASHED AWAY BY FLOOD WATERS SOUTH OF
VIBURNUM. COUNTY ROADS 21...22...31...AND 53 ARE
IMPASSABLE. GENERALLY IN NORTHERN AND WESTERN IRON CO
&&
JPLocal storm report, Apr 18, 2:24 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
224 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM FLOOD GRAY SUMMIT 38.49N 90.82W
04/18/2013 FRANKLIN MO TRAINED SPOTTER
3.00 INCHES OF RAINFALL TODAY. MINOR CREEK FLOODING
ONGOING. WATER FLOWING ACROSS INTERSECTION OF HIGHWAY MM
AND PURINA FARMS.
&&
CVKINGLocal storm report, Apr 18, 2:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
226 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM FLOOD BONNE TERRE 37.92N 90.55W
04/18/2013 ST. FRANCOIS MO TRAINED SPOTTER
TURKEY CREEK ROAD IMPASSABLE AT MULTIPLE POINTS DUE TO
FLOODING FROM THE BIG RIVER AND TURKEY CREEK. CHEROKEE
LANDING CAMPGROUND ALSO UNDERWATER DUE TO BIG RIVER
FLOODING
&&
JPLocal storm report, Apr 18, 2:29 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
229 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HEAVY RAIN 2 SSE POTOSI 37.91N 90.77W
04/18/2013 M3.90 INCH WASHINGTON MO TRAINED SPOTTER
STILL RAINING AT THIS TIME
&&
JPLocal storm report, Apr 18, 2:43 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLOOD BONNE TERRE 37.92N 90.55W
04/18/2013 ST. FRANCOIS MO LAW ENFORCEMENT
GERMANIA AND OLD CADET ROADS CLOSED DUE TO FLOOD WATER
&&
JPLocal storm report, Apr 18, 2:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
244 PM CDT THU APR 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLOOD PARK HILLS 37.85N 90.53W
04/18/2013 ST. FRANCOIS MO LAW ENFORCEMENT
HALTER ROAD CLOSED DUE TO FLOODING
&&
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:01 PM CDT | Tornado Warning | LSX | Marion | 29 min |
| Apr 17, 7:39 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Shelby | 51 min |
| Apr 17, 7:46 PM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Knox, Lewis, Marion and 3 more | 8 hr |
| Apr 17, 9:27 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Ralls, Shelby | 48 min |
| Apr 17, 9:40 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Apr 18, 3:32 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Knox, Lewis, Marion and 3 more | 12 hr |
| Apr 18, 5:15 AM CDT | River Flood Warning | LSX | Osage | 54 hr |
| Apr 18, 6:01 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 44 min |
| Apr 18, 8:36 AM CDT | River Flood Warning | LSX | Saint Charles | 55 hr |
| Apr 18, 9:10 AM CDT | Areal Flood Advisory | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 7 hr |
| Apr 18, 2:34 PM CDT | Areal Flood Advisory | LSX | Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois | 4 hr |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Crawford | 65 hr |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Franklin, Jefferson | 5 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Apr 18, 3:03 PM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 8 days |
| Apr 18, 3:34 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Knox, Lewis, Marion, Monroe and 2 more | 24 hr |
| Apr 18, 6:55 PM CDT | Areal Flood Warning | LSX | Iron, Jefferson, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 18 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.